Journal article icon

Journal article

Diffraction of nonlinear acoustic waves in inhomogeneous moving media

Abstract:

The combined effects of acoustic nonlinearity and diffraction on the propagation of intense acoustic waves in an inhomogeneous moving medium are investigated. A nonlinear parabolic equation that accounts for scalar inhomogeneity (spatial distribution of sound speed and density) and vector inhomogeneity (spatial distribution of medium velocity) is employed. Numerical solutions are obtained in two-dimensions using a frequency domain algorithm for both scalar and vector inhomogeneities. The resu...

Expand abstract

Actions


Authors


Averiyanov, MV More by this author
Khokhlova, VA More by this author
Blanc-Benon, P More by this author
Cleveland, RO More by this author
Journal:
Forum Acusticum Budapest 2005: 4th European Congress on Acustics
Pages:
1403-1408
Publication date:
2005
URN:
uuid:59e79a6c-662b-49a7-b2ad-5dbb3765bfbd
Source identifiers:
349372
Local pid:
pubs:349372
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP